Alert archive / Kentucky / Freeze Warnings in 2021

Freeze Warning 6, NWS Paducah, KY

November 3, 20214 states

NWS Paducah, KY issued this freeze warning at Nov 3, 2021, 3:19 AM CDT for 4 states. It took effect at Nov 4, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2021, 3:19 AM CDT (08:19 UTC)
In effect from
Nov 4, 2021, 1:00 AM CDT
Expired
Nov 4, 2021, 9:00 AM CDT
In force
8 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WWUS73 KPAH 030819
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
319 AM CDT Wed Nov 3 2021

ILZ075>078-080>087-091-INZ081-082-085>088-KYZ014-015-018>020-
031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
/O.CON.KPAH.FZ.W.0005.000000T0000Z-211103T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Hardin-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Union KY-Webster-Henderson-Daviess-
McLean-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Elizabethtown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Henderson, Owensboro, 
and Calhoun
319 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Temperatures near freezing in a few locations this 
  morning. Temperatures late tonight into Thursday morning from 27
  to 31 degrees.

* WHERE...Portions of southwest Indiana, western Kentucky and 
  southern Illinois.

* WHEN...For the first Freeze Warning, until 9 AM CDT this 
  morning. For the second Freeze Warning, from 1 AM to 9 AM CDT 
  Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ088>090-093-094-KYZ004-005-007-008-010>013-016-017-021-022-
031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
/O.CON.KPAH.FR.Y.0003.000000T0000Z-211103T1400Z/
Union-Johnson-Pope-Pulaski-Massac-Ballard-McCracken-Livingston-
Marshall-Crittenden-Lyon-Trigg-Caldwell-Hopkins-Christian-
Muhlenberg-Todd-
Including the cities of Jonesboro, Vienna, Golconda, Mound City, 
Metropolis, Wickliffe, Paducah, Smithland, Benton, Marion, 
Eddyville, Cadiz, Princeton, Madisonville, Hopkinsville, 
Greenville, and Elkton
319 AM CDT Wed Nov 3 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Patchy frost this morning. Late tonight into early
  Thursday morning, temperatures from 27 to 31 degrees.

* WHERE...Portions of western Kentucky and southern Illinois.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. 
  For the Frost Advisory, until 9 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ092-KYZ001>003-006-009-MOZ076-086-087-100-107>112-114-031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Alexander-Fulton-Hickman-Carlisle-Graves-Calloway-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
Including the cities of Cairo, Hickman, Clinton, Bardwell, 
Mayfield, Murray, Perryville, Marble Hill, Cape Girardeau, 
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
319 AM CDT Wed Nov 3 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures from 28 to 32 expected.

* WHERE...Portions of southeast Missouri, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
165 
WWUS73 KPAH 031408
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
908 AM CDT Wed Nov 3 2021

ILZ075>078-080>087-091-INZ081-082-085>088-KYZ014-015-018>020-
032215-
/O.EXP.KPAH.FZ.W.0005.000000T0000Z-211103T1400Z/
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Hardin-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Union KY-Webster-Henderson-Daviess-
McLean-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Elizabethtown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Henderson, Owensboro, 
and Calhoun
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of southwest Indiana, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ088>090-093-094-KYZ004-005-007-008-010>013-016-017-021-022-
032215-
/O.EXP.KPAH.FR.Y.0003.000000T0000Z-211103T1400Z/
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Union-Johnson-Pope-Pulaski-Massac-Ballard-McCracken-Livingston-
Marshall-Crittenden-Lyon-Trigg-Caldwell-Hopkins-Christian-
Muhlenberg-Todd-
Including the cities of Jonesboro, Vienna, Golconda, Mound City, 
Metropolis, Wickliffe, Paducah, Smithland, Benton, Marion, 
Eddyville, Cadiz, Princeton, Madisonville, Hopkinsville, 
Greenville, and Elkton
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of western Kentucky and southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ092-KYZ001>003-006-009-MOZ076-086-087-100-107>112-114-032215-
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Alexander-Fulton-Hickman-Carlisle-Graves-Calloway-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
Including the cities of Cairo, Hickman, Clinton, Bardwell, 
Mayfield, Murray, Perryville, Marble Hill, Cape Girardeau, 
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of southeast Missouri, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DRS
167 
WWUS73 KPAH 031943
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
243 PM CDT Wed Nov 3 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041400-
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
243 PM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DRS
990 
WWUS73 KPAH 040753
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
253 AM CDT Thu Nov 4 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041400-
/O.CON.KPAH.FZ.W.0006.000000T0000Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
253 AM CDT Thu Nov 4 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures from 26 to 31.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
254 
WWUS73 KPAH 041404
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
904 AM CDT Thu Nov 4 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041515-
/O.EXP.KPAH.FZ.W.0006.000000T0000Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
904 AM CDT Thu Nov 4 2021

...FREEZE WARNING HAS EXPIRED...

The Freeze Warning for the Quad State region, including southeast
Missouri, southern Illinois, southwest Indiana, and west Kentucky
expired at 9 am CDT. 

Since temperatures fell well below freezing this morning, the
effective growing season has ended with respect to temperatures.

Therefore, this will be the last Freeze Warning for this season,
unless conditions change.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:12 AM CDT, 7 minutes earlier.

Area forecast discussion, Nov 3, 3:12 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
312 AM CDT Wed Nov 3 2021

.SHORT TERM...(Today through Friday night)
Issued at 312 AM CDT Wed Nov 3 2021

Not going to change the headlines this morning. Although we may
cancel parts if current trends continue. The only area that seems
legit with a freeze this morning is along and north of I-64, from
Mount Vernon IL over to Pike County IN. There are some hit and
miss 32F temps just south of there, but not enough spatially to
constitute an impactful freeze. High clouds have been present, and
are on the increase at this time. So temperatures are likely done
with their overnight fall. Given the minimal freeze impact
aspect, we will go ahead with a Freeze Warning all areas tonight
as we expect widespread minimum temperatures from 27 to 31, and
for multiple hours late tonight. This and a more widespread legit
frost should bring an end to any more headlines and late season
agricultural impacts.

Otherwise high pressure will remain in control, with temperatures
staying below normal through the end of the work week.

.LONG TERM...(Saturday through Tuesday)
Issued at 312 AM CDT Wed Nov 3 2021

Models are in decent agreement that high pressure will persist over
the weekend and into Monday, followed by a frontal boundary that may
settle south into the area later Monday into Tuesday. Dry weather
will continue through Monday night, followed by a small chance of
showers into our area Tuesday into Tuesday night. The NBM holds off
til Tuesday night. However deterministic guidance with some ensemble
support suggests a chance for showers may arrive earlier, especially
southern IL into southwest IN. We will see high temperatures back up
to seasonal averages, after a stretch of below normal temperatures
this week.

&&

.AVIATION...
Issued at 312 AM CDT Wed Nov 3 2021

VFR today through tonight, with occasional high clouds and light
northeast winds.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Frost Advisory until 9 AM CDT this morning for ILZ088>090-093-
     094.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for ILZ075>078-
     080>094.

     Freeze Warning until 9 AM CDT this morning for ILZ075>078-
     080>087-091.

MO...Freeze Warning from 1 AM to 9 AM CDT Thursday for MOZ076-086-087-
     100-107>112-114.

IN...Freeze Warning from 1 AM to 9 AM CDT Thursday for INZ081-082-
     085>088.

     Freeze Warning until 9 AM CDT this morning for INZ081-082-
     085>088.

KY...Frost Advisory until 9 AM CDT this morning for KYZ004-005-007-
     008-010>013-016-017-021-022.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for KYZ001>022.

     Freeze Warning until 9 AM CDT this morning for KYZ014-015-
     018>020.

&&
Hazardous weather outlook, Nov 2, 3:46 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
346 PM CDT Tue Nov 2 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-032100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
346 PM CDT Tue Nov 2 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A freeze warning is in effect late tonight for temperatures as
cold as 28 degrees for locations generally north of a Carbondale
Illinois to Harrisburg Illinois to Calhoun Kentucky line.

A frost advisory is in effect for the remainder of southern
Illinois and all but the far southwestern tip of Kentucky.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Freeze Watch is in effect for the entire area Wednesday night
into early Thursday morning. A hard freeze is likely in some
areas, with low temperatures from 27 to 30 degrees at many
locations. A widespread frost is also likely. This should bring
an end to the growing season and concern for freezing
temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Freeze Warnings in Kentucky, 2021Freeze Warnings in Illinois, 2021Freeze Warnings in Missouri, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.